American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] R. J. Williams. Financial markets and derivatives. Graduate Studies in Mathematics 72 (2006) 1-5.
Book volume table of contents
View Article: PDF

[32] R. J. Williams. Binomial model. Graduate Studies in Mathematics 72 (2006) 7-30.
Book volume table of contents
View Article: PDF

[33] R. J. Williams. Introduction to the Mathematics of Finance. Graduate Studies in Mathematics 72 (2006) MR MR2218734.
Book volume table of contents

[34] R. J. Williams. Multi-dimensional Black-Scholes model. Graduate Studies in Mathematics 72 (2006) 89-121.
Book volume table of contents
View Article: PDF

[35] R. J. Williams. Brownian motion and stochastic integration. Graduate Studies in Mathematics 72 (2006) 135-143.
Book volume table of contents
View Article: PDF

[36] R. J. Williams. Black-Scholes model. Graduate Studies in Mathematics 72 (2006) 55-88.
Book volume table of contents
View Article: PDF

[37] R. J. Williams. Conditional expectation and $L^p$-spaces. Graduate Studies in Mathematics 72 (2006) 123-125.
Book volume table of contents
View Article: PDF

[38] R. J. Williams. Continuous time stochastic processes. Graduate Studies in Mathematics 72 (2006) 131-134.
Book volume table of contents
View Article: PDF

[39] Jiyeon Suh. A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005) 1545-1564. MR 2115376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Lucien Chevalier. Une propriété de continuité du temps local. Proc. Amer. Math. Soc. 131 (2003) 933-936. MR 1937439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gheorghe Stoica. Sufficient Poisson jump diffusion market models revisited. Proc. Amer. Math. Soc. 130 (2002) 819-824. MR 1866037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Rodrigo Bañuelos and Andrew G. Bennett. Paraproducts and commutators of martingale transforms . Proc. Amer. Math. Soc. 103 (1988) 1226-1234. MR 955015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. C. Taylor. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space . Proc. Amer. Math. Soc. 100 (1987) 725-730. MR 894445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Hitoshi Arai. Measures of Carleson type on filtrated probability spaces and the corona theorem on complex Brownian spaces . Proc. Amer. Math. Soc. 96 (1986) 643-647. MR 826495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Rodrigo Bañuelos. Martingale transforms and related singular integrals . Trans. Amer. Math. Soc. 293 (1986) 547-563. MR 816309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Thomas E. Armstrong. Finitely additive supermartingales are differences of martingales and adapted increasing processes . Proc. Amer. Math. Soc. 95 (1985) 619-625. MR 810174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Edwin Perkins. On the construction and distribution of a local martingale with a given absolute value . Trans. Amer. Math. Soc. 271 (1982) 261-281. MR 648092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Kenneth A. Astbury. The order convergence of martingales indexed by directed sets . Trans. Amer. Math. Soc. 265 (1981) 495-510. MR 610961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lester E. Dubins and Jim Pitman. A divergent, two-parameter, bounded martingale . Proc. Amer. Math. Soc. 78 (1980) 414-416. MR 553386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 51 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia